# SDR ASAA2018101726532

- Difficulty date: October 17, 2018
- Submitted: October 22, 2018
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 25,283 hours, 7,370 cycles
- System (JASC): 4960 · APU Controls
- Part: Sensor
- Part number: 38762252
- Condition: Intermittent
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT THE GATE WITH APU POWERING BUSES, THE APU ELECTRICAL DISCONNECTED FROM BOTH BUSES. AFTER 10 SECONDS THE APU BLUE LIGHT CAME BACK ON AND WE POWERED BOTH BUSES WITH THE APU. GROUNDED - YES. REMOVED & REPLACED APU INLET PRESSURE SENSOR REF AMM 49-52-31, REPLACED APU INLET TEMPERATURE SENSOR REF AMM 49-61-31. RAN APU 3 START/SHUTDOWN- NO REPEAT ON FAULT. OPS NORMAL.
